Backstepping control in vector form for stochastic hamiltonian systems

Full text for this resource is not available from the Research Repository.

Wu, Zhaojing, Cui, Mingyue and Shi, Peng (2012) Backstepping control in vector form for stochastic hamiltonian systems. SIAM Journal on Control and Optimization, 50 (2). pp. 925-942. ISSN 0363-0129 (print) 1095-7138 (online)

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/23498
DOI https://doi.org/10.1137/100817905
Official URL http://epubs.siam.org/doi/abs/10.1137/100817905
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > Faculty/School/Research Centre/Department > College of Business
Keywords ResPubID25425, stochastic control, Hamiltonian systems, backstepping, adaptive tracking
Citations in Scopus 37 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login